The resolved stellar populations around 12 Type IIP supernovae

Maund, J.R. (2017) The resolved stellar populations around 12 Type IIP supernovae. Monthly Notices of the Royal Astronomical Society, 469 (2). pp. 2202-2218. ISSN 0035-8711

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Maund, J.R.
Copyright, Publisher and Additional Information:

© 2017 The Author Published by Oxford University Press on behalf of the Royal Astronomical Society. Reproduced in accordance with the publisher's self-archiving policy.

Keywords: astro-ph.SR; astro-ph.SR
Dates:
  • Published: 1 August 2017
  • Published (online): 10 April 2017
  • Accepted: 6 April 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Physics and Astronomy (Sheffield)
Funding Information:
Funder
Grant number
ROYAL SOCIETY
UF150689
Depositing User: Symplectic Sheffield
Date Deposited: 12 Apr 2017 11:03
Last Modified: 29 Mar 2018 13:58
Published Version: https://doi.org/10.1093/mnras/stx879
Status: Published
Publisher: Oxford University Press
Refereed: Yes
Identification Number: 10.1093/mnras/stx879
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics